# SDR CA020619010

- Difficulty date: June 12, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 82830105139
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A FIRE EXTINGUISHER WEIGHT CHECK, A FUEL LEAK WAS NOTICED IN THE WING ROOT. APU FUEL TUBE ASSY LT WAS FOUND CHAFING AGAINST THE PNEUMATIC LINE. THE CLAMP HOLDING THE TUBE WAS TIGHTENED TOO MUCH. THIS RESULTED IN A DISTORTION OF THE TUBE CAUSING A CHAFING AGAINST THE PNEUMATIC LINE.THE TUBE ASSY LT WAS REPLACED.AIRCRAFT RETURNED TO SERVICE.
